# SDR UHLA201602080057

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 17,014 hours, 12,275 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STUB WING SPAR 3 FWD FACE IS CRACKED AT THE FASTENER REPLACEMENT HOLE. PERFORMED PERMANENT REPAIR OF RT WING STUB SPAR 3 BY REAMING HOLE UNTIL CRACK WAS REMOVED, AND INSTALLED FABRICATED FREEZE PLUGS REF ETD2016-170-010796.
